# SDR USAA2014011300003

- Difficulty date: January 12, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 60,359 hours, 39,538 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Part serial: 830722
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 70,785 hours, 44,517 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO PRESSURIZATION IN FLIGHT FAILED.  CREW WAS ABLE TO MAINTAIN CABIN PRESSURIZATION THRU MANUAL AC.  FLIGHT RETURNED TO CLT. AT FL280, CABIN BEGAN TO CLIMB TO 12,000 FEET & GOT WARNING HORN.  PAX O2 MASKS DID NOT DROP.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  R & R AFT OUTFLOW VLV IAW AMM 21-31-11-404.  OPERATIONS CHECKED GOOD.  PERFORMED SATISFACTORY CABIN PRESS LEAK TEST IAW AMM 05-51-91-702.
